Depas Palmar-plantar Erythrodysaesthesia Syndrome Side Effect Reports
The following Depas Palmar-plantar Erythrodysaesthesia Syndrome side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Palmar-plantar Erythrodysaesthesia Syndrome, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Rash, C-reactive Protein Increased, Diarrhoea, Palmar-plantar Erythrodysaesthesia Syndrome, Hypoglycaemia, Stomatitis, Eczema|
This Palmar-plantar Erythrodysaesthesia Syndrome side effect was reported by a physician from JAPAN. A 76-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: Unk), which was started on Jun 09, 2010. Concurrently used drugs:
|Palmar-plantar Erythrodysaesthesia Syndrome|
This Palmar-plantar Erythrodysaesthesia Syndrome Depas side effect was reported by a physician from JAPAN on Feb 08, 2012. A Female , weighting 154.3 lb, was diagnosed with
|Lung Abscess, Colorectal Cancer, Hypocalcaemia, Diarrhoea, Dry Skin, Palmar-plantar Erythrodysaesthesia Syndrome, Dermatitis Acneiform, Stomatitis, Pruritus|
This is a Depas side effect report of a 66-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:Unk, start time: Jan 31, 2011), combined with:
Depas Palmar-plantar Erythrodysaesthesia Syndrome Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Palmar-plantar Erythrodysaesthesia Syndrome Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)